Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2013 (2013), Article ID 601265, 8 pages
Research Article

A Malaria Model with Two Delays

1Jiangsu Key Laboratory for NSLSCS, School of Mathematical Sciences, Nanjing Normal University, Nanjing 210046, China
2School of Sciences, Beijing University of Civil Engineering and Architecture, Beijing 100044, China

Received 5 November 2012; Accepted 25 January 2013

Academic Editor: Xiang Ping Yan

Copyright © 2013 Hui Wan and Jing-an Cui. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Hui Wan and Jing-an Cui, “A Malaria Model with Two Delays,” Discrete Dynamics in Nature and Society, vol. 2013, Article ID 601265, 8 pages, 2013. doi:10.1155/2013/601265